# SDR DHL2003746003

- Difficulty date: March 13, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Will Not Test
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIRE TEST INOPERATIVE.  TRANSFERRED TO DMI 12262 MEL 26-11 CAT-C.  PLACARD INSTALLED.  IN REF TO DMI 12262.  APU FIRE TEST INOPERATIVE.  REMOVED AND REPLACED APU FIRE TEST RELAY.  NO HELP, DMI 12262 REMAINS OPEN.
